# SDR CA130105001

- Difficulty date: January 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Raythn HAWKER800XP
- Aircraft time: 3,673 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Panel
- Part number: 258KT133
- Condition: Leaking
- Location: De Ice Sys
- Part time: 3,663 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON POST-FLIGHT INSPECTION AND WHILE GAINING ACCESS TO THE REAR EQUIPMENT BAY, A SIGNIFICANT QUANTITY OF DE-ICING FLUID SPILLED OUT ONTO THE HANGAR FLOOR WHEN THE HATCH TO THE COMPARTMENT WAS OPENED.   TO DETERMINE THE SOURCE, THE ACFT FLUID DE-ICING SYS WAS ACTIVATED AND A VISUAL INSPECTION OF THE REAR BAY WAS CARRIED OUT.  IT WAS THEN DISCOVERED AFTER REMOVING THE PROTECTIVE CURTAINS FROM THE ELECTRICAL PANELS THAT DE-ICING FLUID WAS DRIPPING ONTO THE ELECTRICAL WIRE BUNDLES FROM ABOVE.  FURTHER INVESTIGATION REVEALED THAT THE FLUID WAS EMANATING FROM TOP OF FRAME 23 WHICH IS BELOW THE VERTICAL STABILIZER.  THE FLUID THAT WAS LEAKING OUT WAS NOT TRAVELING ALONG THE SUPPLY LINES WITHIN THE REAR BAY BUT FROM A GUSSET ADJACENT TO THE MAIN FEEDER LINE THAT TRAVELS UP THROUGH THE VERTICAL STABILIZER TO A MANIFOLD THEN ONTO THE LT AND RT DISTRIBUTION PANELS ALONG THE L/E OF THE HORIZONTAL STABILIZER.  AFTER AN EXHAUSTIVE SEARCH FOR THE SOURCE, IT WAS FINALLY DISCOVERED THAT A DEFECTIVE DISTRIBUTION PANEL, NR 2 INBD ON THE LT HORIZONTAL STABILIZER WAS ALLOWING FLUID TO SQUIRT OUT FROM THE BACKSIDE OF THE PANEL AND TRAVERSE INBD ALONG THE INTERIOR OF THE L/E TO WHERE IT TRAVELED DOWN ALONG AN ATTACHMENT LUG THEN ONTO THE INTERIOR OF THE VERTICAL STABILIZER WHERE IT DRIPPED INTO THE REAR EQUIPMENT BAY AND ONTO THE ELECTRICAL WIRE BUNDLES BEFORE POOLING AT THE LOWEST POINT WHICH WAS THE ACCESS HATCH.
